# SDR ASAA1058227

- Difficulty date: August 24, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 9,781 hours, 3,071 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Dirty
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASKCARD N1005002 FOUND NR 1 ENG IDG DELTA P INDICATOR EXTENDED.  PER FIM TASK 24 11 00 810 803 COMPLETED TASK CARDS 78273000 AND 78424000.  REPLACED SCAVENGE AND CHARGE FILTERS.  OP CHECK LEAK CHECK GOOD.
